MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM RS POLYETHYLENE FEMORAL BUSHINGS SET OF 2; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM RS POLYETHYLENE FEMORAL BUSHINGS SET OF 2; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Unstable (1667); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address excessive hyperextension and instability approximately one (1) year post-operatively.During the revision, the femoral bushings and polyethylene tibial bearing were identified to have fractured.No additional patient consequences were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopedic salvage system rs segmental femoral component left 8.5cm catalog #: 161124 lot #: 66097829, orthopedic salvage system polyethylene tibial bushing catalog #: 150476 lot #: 66873956, orthopedic salvage system rs tibial bearing 14mm catalog #: 161095 lot #: 65980346, orthopedic salvage system reinforced yoke catalog #: 150493 lot #: 66294444, orthopedic salvage system rs axle catalog #: 161035 lot #: 66654338, orthopedic salvage system poly locking pin catalog #: 150478 lot #: 66573572, biomet series a standard 3-peg patella 31mm catalog #: 184764 lot #: 66339705.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: h4.The device was evaluated; however, the reported event could not be confirmed.Visual evaluation of the returned device identified signs of use.Dimensional analysis of the product determined it was conforming to print specifications where measured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM RS POLYETHYLENE FEMORAL BUSHINGS SET OF 2
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23556749
Report Number0001825034-2025-03626
Device Sequence Number9659996
Product Code KRO
UDI-Device Identifier00887868343940
UDI-Public(01)00887868343940(17)290404(10)66579491
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number161034
Device Lot Number66579491
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale